Manifolds of even dimension with amenable fundamental group.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 501-511
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
amenable fundamental group, -cohomology, Euler characteristic, fundamental group, 4-manifold
@article{CMH_1994__69_4_140351,
author = {Beno Eckmann},
title = {Manifolds of even dimension with amenable fundamental group.},
journal = {Commentarii mathematici Helvetici},
pages = {501--511},
year = {1994},
volume = {69},
number = {4},
zbl = {0857.57002},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140351/}
}
Beno Eckmann. Manifolds of even dimension with amenable fundamental group.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 501-511. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140351/